T Nation

HGH Stomach

I started HGH and noticed that my stomach is getting bloated looking. Any thoughts? Should I do injections somewhere else? Take less? I am new and know absolutely nothing really. I have a SCI injury, thanks to a drunk, and taking it to help build muscle faster, reduce muscle ppain, etc… If you need more info I can provide. Your help is greatly appreciated

What dose are you taking it at?
GH is known to cause bloat although I havent praticularly noticed it around the stomach area.

[quote]hockeyguy2 wrote:
and know absolutely nothing really.[/quote]

This would be a good time to stop taking drugs.

[quote]BONEZ217 wrote:

[quote]hockeyguy2 wrote:
and know absolutely nothing really.[/quote]

This would be a good time to stop taking drugs. [/quote]

True, didnt even read this bit.

I know enough about it but can’t figure anything out about this. Plus i’m not well versed on different kinds

[quote]hockeyguy2 wrote:
I know enough about it but can’t figure anything out about this. Plus i’m not well versed on different kinds[/quote]
“different kinds” of what, HGH?